# SDR RRXA991178

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997CF
- Make and model: Doug DC-8-62F
- Aircraft serial: 46154
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, TOP SIDE OF PRESSURE WEB AND FLOOR BEAM JOINT AT STA 920, BL 67 RIGHT..  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED COMMODORE DER ENGINEERING SKETCH NR EAF-MIA 99-0016-44 AND DC8 SRM 51-1-20.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
